MAUDE Adverse Event Report: MEDTRONIC, INC. MEDTRONIC CARELINK MONITOR (PATIENT HOME MONITOR); PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC, INC. MEDTRONIC CARELINK MONITOR (PATIENT HOME MONITOR); PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 2490C15
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A clinician reported that the monitor shocked the patient.No troubleshooting indicated.The monitor was replaced.No patient complications have been reported as a result of this event.

Brand Name
MEDTRONIC CARELINK MONITOR (PATIENT HOME MONITOR)
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10949772
Report Number2182208-2020-03178
Device Sequence Number3190100
Product Code NVZ
UDI-Device Identifier00643169191815
UDI-Public00643169191815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2490C15
Device Catalogue Number2490C15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR